Hi everyone, I am 17 years old, 2 weeks ago yesterday I had sex at 11pm for my first time, we didn't relaize the condom broke until after we had sex, there was a little hole in it, I took plan b one step 2 hours later around 1am. 1 week after I took plan b one step I was was bleeding for 4 days then it stopped I'm thinking that this was one of the side effects because it wasn't my period, My period last month in Steptember started on Septemebr 16 and ended on the 19th so I don't know if I should expect my period on the 16th again? I don't think I'm pregnant because I'm in a sport called cross country we run a lot everyday and I feel totally fine when I'm running but I am still very worried and stressing out i just want my period to come already can someone please help this is so scary for me especially because that was my first time having sex and I don't really know how all of this works or when I should expect my period, this is the only thing I think about everyday and it is very stressful and i can't talk to my mom about it because she doesn't know i had sex so I'm just keeping this all to myself so it's making me stressed out even more.
Your period could well be late by a week or two. Plan B can cause bleeding before, & then make your period a couple of weeks late. It may also be heavy.
You could get hormonal symptoms for a week or two, like sore/leaking breasts, cramps, mood swings, spots, bloating etc.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2014 • 2 answers
Posted 18 Oct 2014 • 2 answers
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Posted 26 Oct 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 2 Nov 2015 • 2 answers